# SDR VNAA2013022800018

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 21,351 hours, 21,677 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LAVATORY LIGHT INOP WITH A STRONG ELECTRICAL SMELL.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE LAVATORY POWER UNIT / DIMMER USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
